# SDR DALA2025081105989

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 57,491 hours, 40,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9516 FRAME AND FASTENERS DAMAGED AT 6 O'CLOCK POSITION ON CANTED. CORECTIVE ACTION: COMPLIED WITH ER/A 627973-14 (1130003)
